# SDR UIEA2021041800928

- Difficulty date: May 16, 2021
- Submitted: May 18, 2021
- Operation: Air carrier
- Aircraft: N429MC
- Make and model: Boeing 747481
- Aircraft serial: 24833
- Aircraft time: 107,390 hours, 16,170 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Door Frame
- Condition: Cracked
- Location: Rt Mlg Ww
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H WLG I/B W/W DOOR FWD O/B FRAME CORNER FOUND CRACK.( RH WLG I/B W/W DOOR FWD O/B FRAME CORNER REPAIRED AS PER RI-52-82-14548 REV A. )
